Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Tiny bumps on the labia minora. Cloudy white discharge. Burningwhile urination. Is this a yeast infection due to the intake of minocycline?

I have itchy TINY bumps on the inner lower part of my labia minora or maybe barthlonian gland , the bumps kinda remind me of taste buds, they re kinda redish and I just noticed them last night, I don t know how many their are considering that they re so small like a taste bud. I had sex 5 days ago and the day before that, I don t think he had any std or anything, we also had anal sex then vaginal sex, we didn t use a condom. I also started taking this medicine called minocycline 2 days after I noticed the bumps. I heard that minocycline can cause a yeast infection . The itching isn t really bothersome, i can tolerate it. My dischargeis usually clear but now It s kinda a cloudy white color. It doesn t smell bad but it smells a little off then it normally does, it also doesn t hurt or burn when I pee, and the bumps don t burn either , could u please help me figure out what this is? Thanks
Asked On : Fri, 4 Jan 2013
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor